Prednisone and xanax interaction

Common Questions and Answers about Prednisone and xanax interaction

orapred

(he said he was afraid to give me 60 -that I might gobble them up like last time- so he knows with such a small # of pills in my possession i will be forced to taper/take them sparingly, and to get through this acute stage of my current back attack ) He wants to see me in 2 weeks again, to see how my lungs are doing, and if the taper and xanax are gonna be my freedom finally. He did ask me if I wanted to try some Neurontin for pain next, and I declined.
The Biogenetic TNF blocker for Rheumatoid Arthritis And the following in the AM Prednisone 5-7 mg for RA pain and inflamation Sulindac - anti-inflamitory 1/2 tab Prilosec - for IBS Protien drink - with probiotics and oatmeal with flax seed every morning Calcium - magnesium - RA Centrum Silver 1/2 tab Stress Tab 1/2 tab - energy Vit C 500 - antiox Biotin 1000 - hair/skin Q-10 for migrans/heart Mid day - when lots of pain - Darvacette or more prednisone PM - with dinner - Hylaronic Acid - joint
The prednisone sounds like a good idea, I think I'm going to try and find an ENT and skip my GP for now. Also, I've seen some studies online that said a lot of sinus infections were fungal, which is why antibiotics don't help. I know my doctor says this is viral, but if it was viral it wouldn't have lasted 7 months!
Like many of you have said, it is comforting to know that there are others out there struggling with the same things as me. I was absolutely terrified when last year I woke up in the middle of the night with loud pulsatile tinnitus in my left ear. Irom that point on I had constant (often daily) headaches/neckaches and this low bass beating in my left ear at night. Often, by morning, my headaches would be worse and the beating in my ear would turn into a roar.
I also take a thyroid pill for an underactive thyroid...daily.Thyroid pills should be taken on an empty stomach and without interaction with other medicines.In other words,don't take other medicines with your thyroid pill...it cancels it out.Check your thyroid and keep yourself hydrated...Since I started paying more attention to my thyroid my pain has decreased.And,stay hydrated.I added a multi-vitamin for women over 50...I am 63.Hope you feel better...I do.
it does seem to help and I haven't been taking my xanax while I am taking the valium.. I am just in so much pain that I have to do something here..Most of it is all on the left side..lower back and left hip..a very constant dull pain with the occasional sharp shooting pains.. thanks again everyone i appreciate all your advice and am going to write some of this down to discuss with my Dr..wish me luck..
Its getting hard to tell the difference of weakness and preasure. Do you think it will be safe to take my prednisone with the flexeril and xanax. And do you think the prednisone will help my symptoms any.
I came across this website and am a little relieved that find other people that understand my symptoms. I had my first episode last september and they went away after taking a short cycle of prednisone. I started with the symptoms again this january and am going crazy. i have been to and ENT and neurologist and had a MRI which came out normal. I just started taking Prednisone so hopefully it works again this time, any ideas on what it could be would be helpful.
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
The doc took him off the Niaspan totally and gave him a prednisone pac. Do you know that cleared up his psoriasis? He has an appt with the doc tomorrow, and (me thinks) he will be taken off the Crestor and back on the Niaspan.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
Boyfriend is at the end of his rope with my anger and the biggest joy of my day is my Ambien and Xanax at night to pass out. I already tried a/d (lexapro and effexor) before tx since I was told they help but I felt they were just one more med and saw no difference. Should I even bother trying the a/d again with tx ending 2/24? I didn't like either. Have a full script for Cymbalta.....should I attempt at this point b/c I would get off of them after tx anyway. I just need to vent with others.
Hi and welcome to Part 50! Wow part 50. Please make yourself at home. Snuggle down. It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
A friend went to the doc for hives and her put her on an antihistamine and Xanax for the anxiety related to the itching. She hasn't had a problem since. I am going back to the doc this week to see about getting soem Xanax just to get through this. I feel your pain.
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs. Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
The tingling and depression and nearly psychotic thinking was from just starting Prednisone six days ago and that triggered increasing instability and tingling and brain zaps. I went off it today and the symptoms are disappearing. So far no other effects from the Ultram cutdown. I'll keep you posted.
My doctor has given me prednisone and an oral antibiotic ad well as two topical creams. Itching has lessened but not disappeared. I'm tired during the day and can't sleep at night!
He told them to reduce his dosage every week by 10mg and he's now down to 40 (as of this morning) and the pain and suffering he's going through is about to kill him and me both! PLEASE TELL ME HOW I CAN HELP HIM!! He's drinking vodka like crazy to try and sleep and ease the pain but it's not helping as far as I can tell. He vomits (violently) many times a day, can't eat more than 1/2 cup of soup or a glass of Instant Breakfast in a day.
- Intense sleepiness after taking it - Hair falling out everywhere I go like it's supposed to be a sweater - Anxiousness - Heart beating rapidly - Sweats and increased body odor - Buzzing inside body like being really wired - Teeth pain and dry mouth - Anger issues - Muscle pain - No period I was taking 50 mcg after being switched over from Synthroid 50 mcg. Not sure why my body reacts so weird to it but I couldn't even take it long enough (6 weeks) to get a TSH, FT3, and FT4 test.
Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.
She tested my reflexes again and assured me that this should run it's course and leave no residual effects. It's always so great to be reassured, because this week it really feels like my muscles are going into spasms more than they were before. Anyway, stay strong everyone and take care!
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
My b6 blood level was 81 - the maximum safe level in this test was 32. When reading about b6 toxicity one reads about tingling hands and feet and being "wobbly on your feet" and things of that nature. It can be much more than that. Be careful with Vitamin b6. It's not known if the neurological damage is reversible. Some studies show it is, some show it is not.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
For as long as I can remember, I have had a problem with my hyoid bone popping out and causing excrutiating pain. It is always the same - the right side of my neck. At about the age of 8 I talked to my pediatrician about it and he promptly told me it was not possible. That I was having anything "pop out" in my neck. He contended that there wasn't anything there that could pop out. So I just continued to push it back into place whenever it popped out.
MedHelp Health Answers